# SDR MALA020637

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- Aircraft time: 22,740 hours, 22,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT SEAT TRACK IN CARGO AREA HAS CORROSION.  MAINTENANCE COMPLETED REPAIR IAW MAL EO S53060.  A/C RELEASE DATE 11/6/02.
